MathSciNet Relay Station
MathSciNet bibliographic data
MR2782844 (2012k:11071) 11F80 (11F25 11F30 11F85)
Hida, Haruzo Constancy of adjoint $\scr L$-invariant. J. Number Theory 131 (2011), no. 7, 1331–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement